International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 21, Pages 1331-1340
Some properties of maximal open sets
Department of Applied Mathematics, Faculty of Sciences, Fukuoka University, Nanakuma, Jonan-ku, Fukuoka 814-0180, Japan
Received 11 July 2002
Copyright © 2003 Fumie Nakaoka and Nobuyuki Oda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some fundamental properties of maximal open sets are obtained,
such as decomposition theorem for a maximal open set. Basic properties of intersections of maximal open sets are established, such as the law of radical closure.